mental-health-icon
Before 10 years I was under depression.
Now Daily one tablet stalopam plus at night is regular. If I break it insomnia issue arises. Can I stop this medicine?
72 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Can't suddenly stop it else you'll get rebound symptoms. You could try taking half a tablet for say a month and then try and stop it gradually.  Please discuss this over with your Psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stalopam Plus contains Escitalopram 10mg + Clonazepam 0.5mg. Clonazepam is having sleep 💤 inducing properties which in long run causes dependency. "Lower version" tablet is also available.
Next Steps
Please consult online with me for further Evaluation & Proper Treatment.
Health Tips
Follow Do's & Don't of Sleep Hygiene Patterns 😴  Thanks & Regards Dr.Kamal Kishore Verma NeuroPsychiatrist, Sexologist & De-Addiction Specialist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.